# SDR SIMA200923802

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 18,521 hours, 16,996 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 426515
- Part serial: 175
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4732 THE CREW NOTICED THE BRAKES GRABBING.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BRAKE CONTROL UNIT IAW EMB-140 AMM 32-41-02, AND PERFORMED MAIN BRAKE FUNCTIONAL CHECK IAW AMM 32-41-00.  ALL OPERATIONAL TESTS GOOD, NO FURTHER DEFECT NOTED.  AIRCRAFT RETURNED TO SERVICE.
